It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi guys I'm new here and I've been diagnosed with anxiety and have been put on Paxil a week ago. My doctor put me in 5 ml for one day for 6 days then 10ml afterwards. But as crazy as it sounds for only being on it for only 3 days with a small dose I've been feeling the side effects totally different. I feel itchy but no rashes or hives (thank The Lord) but the itchy feel is semi mild but rather annoying. I've been extremely constipated to the point I don't even feel like I have to but I know I at least have to go as weird as it sounds but I force think myself to go then I go but that doesn't always work. I have somewhat feeling of urinating when my body signals that I need to go either way well..I'm not getting those signals as normal. I get mild cramp pains on scale from 1-10 pain level it's a 2 but I sure do feel it. Sorry guys but for the women I got frequent vaginal discharge milky like but no itching included though. No headaches at all which is a good thing can't complain. Omg the insomnia is driving me nuts!! I feel tired but no sleep well like tonight I can't. But the last two nights I slept. Muscle soreness I also get. Also I felt so worried about the effects that I've been having so far I wanted to cry but I couldn't shed a tear as much as I wanted to. I still have thoughts of worry through my mind due to the side effects but no anxiety at all which is good don't get me wrong but I can't take this anymore. I just want to feel like I was physically before minus the anxiety. Thankfully it's only 5 ml for 3 days instead of weeks even months for that matter. With having a combination of these side effects I don't want to continue using this Paxil long enough to get those withdraws that I've been reading about :( I don't think or feel this pill is something that will work for me physical wise. I set an appointment with my doctor this week due to the side effects that it's been giving me so far. Is all I know is I can't take this any longer and I want this to go out of my system once and for all!! Since I'm also depressed I was thinking about taking anti depression meds non SSRI if it's available. Does anyone know a good depression med and has anyone ever experienced these side effects? I'm also willing to read your story as well :) thanks much





All times are GMT -7. The time now is 06:19 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!